Skip navigation

Items where Author is "Jones, Peter J."

Items where Author is "Jones, Peter J."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 4.

Article

Durrant, Kate L., Reed, Jennifer L., Jones, Peter J., Dallimer, Martin, Cheke, Robert A. ORCID: 0000-0002-7437-1934, McWilliam, Andrew N. and Fleischer, Robert C. (2007) Variation in haematozoan parasitism at local and landscape levels in the red-billed quelea Quelea quelea. Journal of Avian Biology, 38 (6). pp. 662-671. ISSN 0908-8857 (doi:https://doi.org/10.1111/j.0908-8857.2007.04034.x)

Jones, Peter J., Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Bousfield, Nicky (2007) Flexibility in the timing of post-nuptial moult among Red-billed Queleas Quelea quelea in Botswana in relation to the timing of breeding. Ostrich - Journal of African Ornithology, 78 (3). pp. 555-559. ISSN 0030-6525 (doi:https://doi.org/10.2989/OSTRICH.2007.78.3.1.312)

Cheke, Robert A. ORCID: 0000-0002-7437-1934, Venn, Jon F. and Jones, Peter J. (2007) Forecasting suitable breeding conditions for the red-billed quelea Quelea quelea in southern Africa. Journal of Applied Ecology, 44 (3). pp. 523-533. ISSN 0021-8901 (doi:https://doi.org/10.1111/j.1365-2664.2007.01295.x)

Cheke, Robert A. ORCID: 0000-0002-7437-1934, Venn, Jon F. and Jones, Peter J. (2006) A spatio-temporal model for predicting when and where Red-billed Quelea will breed in southern Africa. Journal of Ornithology, 147 (Sup 1). p. 147. ISSN 0021-8375 (Print), 1439-0361 (Online) (doi:https://doi.org/10.1007/s10336-006-0093-1)

This list was generated on Thu Nov 21 20:45:49 2019 UTC.